CPAA
Existence results for the fractional Q-curvature problem on three dimensional CR sphere
Chungen Liu Yafang Wang
Communications on Pure & Applied Analysis 2018, 17(3): 849-885 doi: 10.3934/cpaa.2018043

In this paper the fractional Q-curvature problem on three dimensional CR sphere is considered. By using the critical points theory at infinity, an existence result is obtained.

keywords: CR manifolds CR fractional sub-Laplacian Yamabe problem critical points at infinity fractional Q-curvature

Year of publication

Related Authors

Related Keywords

[Back to Top]